# SDR FDEA201009273730

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 36,500 hours, 21,133 cycles
- Engine: Ge CF680A3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53980070210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CREW DOOR FRAME FR73A TO FR75A, STRINGER 11 LONGITUDINAL BEAM NDT FOUND CRACK INDICATION FROM 5 FASTENER HOLES.  REMOVE THE COVER PLATE AND DOOR FRAME BEAM IAW SRM51-40-21.  DRILL FASTENER HOLES ON THE NEW PART IAW SRM51-40-40.  INSTALL THE NEW PART AND RELATED PARTS IAW SRM51-40-21.
